# SDR UALA2011112706495

- Difficulty date: November 23, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N585UA
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 61,110 hours, 21,645 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR INTERNAL SKIN CRACKED JUST ABOVE LOWER HINGE ARM.   MAJOR REPAIR ACCOMPLISHED.  BLENDED OUT DAMAGE PER SRM, FOUND TO BE OUT OF LIMITS.  FORMED REPAIR DOUBLER AND FILLER PER SRM AND ALODINED AND PRIMED AND INSTALLED PER SRM ON ROUTINE 27592.
